Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Trying to conceive, prolonged periods cycle, bright red vaginal bleeding. Ultrasound, blood test normal. Causes?

Hi, my period started 10/01/2013 and still going, it was little after 5 days, but now it is getting more. It was dark color after 5 days, and now it is bright red. I never had it before. I am 43 year olg,have been trying for the baby. I have 3 kids, had 3 pregnancy. I went to the doctor, Ultasound is good, blood test is good and I am not pregnant they saying. Please, help me
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
You seem to be suffering from a metropathic cycle this time. It usually happens as one enters the perimenopausal age and as you got other factors ruled out, you may ask your doctor to put you on hormone medication if the situation warrants. The ovaries sometimes need a kickback when they malfunction and the problem gets automatically corrected. Meanwhile try to improve your nutrition, avoid getting anemic and maintain a healthy weight with the Body Mass Index within the normal range of 19-25. Please get further advice from your doctor. Good luck.
Answered: Sun, 27 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor